# SDR RAIA00601029

- Difficulty date: January 11, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 17,433 hours, 16,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 10,000 FH INSPECTION CORROSION WAS FOUND AT THE NUT PLATES OF THE FORWARD DIGITAL AT FRAME 14.  MAINTENANCE REMOVED AND REPLACED THE REPAIR ON THE FORWARD DIGITAL AT FRAME 14.
